What was your life like before you received the COVID-19 vaccine?
Healthy. I eat well and exercise regularly. I had no serious health issues.
Describe the symptoms and the timeline of the reaction.
In the three months following my last Pfizer shot, I developed:
Pulsatile Tinnitus, hearing my heart beat loudly in my left ear.
Neuropathy, numbness in toes on both feet, but worse in right foot.
Essential thrombocythemia, a blood disorder manifesting as abnormal (high) platelet count and can lead to stokes and heart attacks if untreated.
Describe the solutions that helped your symptoms
Pulsatile Tinnitus is still present but has mostly resolved on its own and does not trouble me now.
Neuropathy in toes has also improved to degree that doesn't trouble me. I took Lion's Mane medicinal mushroom powder which may have helped but don't know that for sure.
Essential thrombocythemia is very much still a problem. I am under the care of a hematologist who has me on a low dose of a chemo drug, Hydrea, which he says I will have to be on for the rest of my life. I am also under the care of a naturopathic doctor. I take supplements; Vit. C, Vit. D, Vit. E, Vit. B-12, iron, lumbrokinase, magnesium, zinc, NAC and selenium, black cumin seed, phosphatidylcholine. The naturopathic doctor has many other treatments available and I will continue to try new treatments to counteract the toxicity of the chemo drug, and to hopefully replace it eventually.
Which solutions were not helpful?
I take monthly blood tests to see if my platelet count comes down to within normal range. It will probably be a long process to try and determine which naturopathic treatments help. If I can get my platelet count to within normal range for an extended period, I can gradually reduce the chemo drug and see if I can still keep the count within normal range.
What would you like others to know?
I am not looking for assistance from React Care. I want to join a community of people both for support and to add my story to bring awareness of vaccine injury.
I know I can't prove that any or all of these conditions were a direct result of vaccine injury as all three are known medical problems and could happen to anyone in my age group. But all three are listed by Pfizer as possible side affects, and the coincidence of developing all three conditions within a short period after my last Pfizer shot convinces me that it is not just coincidence.